# SDR 05FDEA00575

- Difficulty date: March 16, 2005
- Submitted: March 18, 2005
- Operation: Air carrier
- Aircraft: N481FE
- Make and model: Boeing 727-200
- Aircraft serial: 21463
- Aircraft time: 41,264 hours, 26,276 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door Frame
- Condition: Gouged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO DOOR AFT SIDE FRAME PREVIOUS REPAIR GOUGED 18 INCHES FROM BOTTOM OF DOOR.  REMOVED AND REPLACED REPAIR ON MCD AFT SIDE FRAME PER SRM 51-20-1.
